# SDR SWAA2024090524007

- Difficulty date: August 8, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT L/H Z CHANNEL FASTENER HOLE ELONGATED AT STA 480+6.<[01] REMOVED FWD CARGO COMPARTMENT L/H Z CHANNEL FROM STA 400 TO STA 480+8 PER SRM 51-40-02-0G-0; REMOVED Z CHANNEL SPLICE AT FWD CARGO COMPARTMENT L/H BETWEEN STA 480 AND 500 PER SRM 51-40-02-0G-0; FABRICATED NEW SPLICE PER SRM 53-00-53-2R-5 MATERIAL USED BAC 1496-444 PO:2072494; FABRICATED; LOCATED AND DRILLED Z CHANNEL SECTION L/H FROM STA 396 TO STA 490 PER SRM 51-40-05-0G-0; TREATED AND PRIMED PER SRM 51-20-01-0G-0; INSTALLED SPLICE AND Z CHANNEL PER SRM 53-00-53-2R-5 AND SRM 51-40-02-0G-0; DWG 143A7500.;[02] VERIFIED STEP 1
